David Stockman

Photograph No image available
Title Professor of Economics
Email stockman@nospam6622627fe01c3.udel.edu
Office 455 Purnell Hall


  • Ph.D. in economics, University of Chicago
  • B.A. in mathematics and economics, University of Missouri

Select Publications

  • “Balanced-Budget Rules: Local Indeterminacy and Bifurcations,” International Journal of Economic Theory, forthcoming.
  • “Li-Yorke Chaos in Models with Backward Dynamics,” Studies in Nonlinear Dynamics and Econometrics, Volume 20, Issue 5, December 2016, pp. 587-606.
  • “Fixed points imply chaos for a class of differential inclusions that arise in economic models,” (with Brian Raines), Transactions of the American Mathematical Society, Vol. 364, No. 5, pp. 2479-2492, May, 2012.
  • “Chaos and Capacity Utilization under Increasing Returns to Scale,” Journal of Economic Behavior & Organization, Vol.77, No.2, pp. 147-162, 2011.
  • “Chaotic Sets and Euler Equation Branching,” (with Brian Raines), Journal of Mathematical Economics, Vol. 46 (2010), pp. 1173-1193.
  • “Basins of Measures on Inverse Limit Spaces for the Induced Homeomorphism,” (with Judy Kennedy and Brian Raines), Ergodic Theory and Dynamical Systems, Volume 30, Issue 04, August 2010, pp. 1119-1130.
  • “Balanced-Budget Rules: Chaos and Deterministic Sunspots,” Journal of Economic Theory, Volume 145, Issue 3, May 2010, pp. 1060-1085.
  • “Chaos and Sector-Specific Externalities,” Journal of Economic Dynamics & Control, Volume 33,  Issue 12, pp. 2030-2046, December 2009.
  • “Uniform Measures on Inverse Limit Spaces,” Applicable Analysis, Volume 88, No. 2, pp. 293-299, February 2009.
  • “The Inverse Limits Approach to Chaos,” (with Judy Kennedy and James Yorke), Journal of Mathematical  Economics, Volume 44, Issues 5-6, pp. 423-444, April 2008.
  • “Chaotic Equilibria in Models with Backward Dynamics,” Journal of Economic Dynamics and Control, Vol. 32, 939-955, 2008.

Curriculum Vitae

Download David Stockman’s CV (PDF)


Visit David Stockman’s Personal Webpage